# SDR AALA202209204492

- Difficulty date: September 5, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737
- Aircraft serial: 30093
- Aircraft time: 60,921 hours, 25,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 65025111
- Part serial: M9543
- Condition: Torn
- Location: Zone 200 - Fuse
- Part time: 3,243 hours, 1,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TORN LIFE RAFT COVER LOCATED BETWEEN ROW 3 AND ROW 4 AT PASSENGER CABIN (1 EACH). REPLACED LIFE RAFT LOCATED BETWEEN ROW 3 AND ROW 4 AT PASSENGER CABIN (1 EACH) IN ACCORDANCE WITH AMM 25-64-00-900-810.
